Abstract Title:

Postural tachycardia syndrome (POTS) with anti-NMDA receptor antibodies after human papillomavirus vaccination.

Abstract Source:

Immunol Res. 2016 Aug 25. Epub 2016 Aug 25. PMID: 27561785

Abstract Author(s):

Svetlana Blitshteyn, Jill Brook

Article Affiliation:

Svetlana Blitshteyn

Abstract:

We describe a young woman who developed POTS with positive serum anti-NMDA receptor antibodies and no evidence of encephalitis after vaccination with HPV vaccine, Cervarix. Her symptoms improved significantly with immunomodulatory therapy and re-occurred after immunomodulatory therapy was stopped, suggesting an autoimmune etiology of POTS after vaccination.

Study Type : Human: Case Report
Additional Links
Additional Keywords : Cervavix

Print Options


Key Research Topics

Sayer Ji
Founder of GreenMedInfo.com

Subscribe to our informative Newsletter & get Nature's Evidence-Based Pharmacy

Our newsletter serves 500,000 with essential news, research & healthy tips, daily.

Download Now

500+ pages of Natural Medicine Alternatives and Information.

This website is for information purposes only. By providing the information contained herein we are not diagnosing, treating, curing, mitigating, or preventing any type of disease or medical condition. Before beginning any type of natural, integrative or conventional treatment regimen, it is advisable to seek the advice of a licensed healthcare professional.

© Copyright 2008-2021 GreenMedInfo.com, Journal Articles copyright of original owners, MeSH copyright NLM.